# SDR SWAA2013040114288

- Difficulty date: March 24, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N651SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27721
- Aircraft time: 50,878 hours, 40,475 cycles
- System (JASC): 5751 · Ailerons
- Part: Angle
- Part number: 6550821
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON BALANCE BAY HORIZONTAL ANGLE CRACKED.  REMOVED AND REPLACED ANGLE ASSEMBLY IAW SRM.
